# SDR HNAA2024112501128

- Difficulty date: October 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2013 EXTERNAL SKIN CRACKED AROUND FASTENER AT FR77 BELOW STR8R.  REPAIRED IAW EO 1-53-24-0683
